Guido De Philippis
Guido De Philippis
כתובת אימייל מאומתת בדומיין sissa.it
כותרת
צוטט על ידי
צוטט על ידי
שנה
Gamma-convergence of nonlocal perimeter functionals
L Ambrosio, G De Philippis, L Martinazzi
arXiv preprint arXiv:1007.3770, 2010
1592010
The Monge–Ampère equation and its link to optimal transportation
G De Philippis, A Figalli
Bulletin of the American Mathematical Society 51 (4), 527-580, 2014
1112014
On the structure of 𝓐-free measures and applications
G De Philippis, F Rindler
Annals of Mathematics, 1017-1039, 2016
842016
W 2,1 regularity for solutions of the Monge–Ampère equation
G De Philippis, A Figalli
Inventiones mathematicae 192 (1), 55-69, 2013
822013
Faber–Krahn inequalities in sharp quantitative form
L Brasco, G De Philippis, B Velichkov
Duke Mathematical Journal 164 (9), 1777-1831, 2015
582015
A note on interior estimates for the Monge–Ampère equation
G De Philippis, A Figalli, O Savin
Mathematische Annalen 357 (1), 11-22, 2013
492013
Existence of Eulerian solutions to the semigeostrophic equations in physical space: the 2-dimensional periodic case
L Ambrosio, M Colombo, G De Philippis, A Figalli
Communications in Partial Differential Equations, 2012
442012
Existence and regularity of minimizers for some spectral functionals with perimeter constraint
G De Philippis, B Velichkov
Applied Mathematics & Optimization 69 (2), 199-231, 2014
432014
A global existence result for the semigeostrophic equations in three dimensional convex domains
L Ambrosio, M Colombo, G De Philippis, A Figalli
arXiv preprint arXiv:1205.5435, 2012
352012
Spectral optimization for the Stekloff–Laplacian: the stability issue
L Brasco, G De Philippis, B Ruffini
Journal of Functional Analysis 262 (11), 4675-4710, 2012
342012
BV estimates in optimal transportation and applications
G De Philippis, AR Mészáros, F Santambrogio, B Velichkov
Archive for Rational Mechanics and Analysis 219 (2), 829-860, 2016
322016
Non-collapsed spaces with Ricci curvature bounded from below
G De Philippis, N Gigli
Journal de l'École polytechnique—Mathématiques 5, 613-650, 2018
302018
Partial regularity for optimal transport maps
G De Philippis, A Figalli
arXiv preprint arXiv:1209.5640, 2012
302012
Regularity of free boundaries in anisotropic capillarity problems and the validity of Young’s law
GD Philippis, F Maggi
Archive for Rational Mechanics and Analysis 216 (2), 473-568, 2015
292015
A short proof of the minimality of Simons cone
G De Philippis, E Paolini
Rendiconti del Seminario Matematico della Università di Padova 121, 233-241, 2009
282009
On a conjecture of Cheeger
G De Philippis, A Marchese, F Rindler
Measure theory in non-smooth spaces, 145-155, 2017
272017
A direct approach to Plateau's problem in any codimension
G De Philippis, A De Rosa, F Ghiraldin
Advances in Mathematics 288, 59-80, 2016
232016
Sharp stability inequalities for the Plateau problem
G De Philippis, F Maggi
Journal of Differential Geometry 96 (3), 399-456, 2014
232014
Rectifiability of varifolds with locally bounded first variation with respect to anisotropic surface energies
G De Philippis, A De Rosa, F Ghiraldin
Communications on Pure and Applied Mathematics 71 (6), 1123-1148, 2018
212018
Lower semicontinuity and relaxation of linear-growth integral functionals under PDE constraints
A Arroyo-Rabasa, G De Philippis, F Rindler
Advances in Calculus of Variations 1 (ahead-of-print), 2018
212018
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20